# SDR QXEA0002386

- Difficulty date: August 19, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- GOUGES IN LEFT HAND AILERON DUAL INPUT QUADRANT BELLCRANK ABOVE LOCKOUT ACTUATOR CYLINDER.  REPAIRED IAW FOKKER SRM 51-10-4 AND HORIZON AIR EA 4-27-115.
